Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)



On the spatial asymptotics of solutions of the Ablowitz-Ladik hierarchy

Author: Johanna Michor
Journal: Proc. Amer. Math. Soc. 138 (2010), 4249-4258
MSC (2010): Primary 37K40, 37K15; Secondary 35Q55, 37K10
Published electronically: July 20, 2010
MathSciNet review: 2680051
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that for decaying solutions of the Ablowitz-Ladik system, the leading asymptotic term is time independent. In addition, two arbitrary bounded solutions of the Ablowitz-Ladik system which are asymptotically close at the initial time stay close. All results are also derived for the associated hierarchy.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 37K40, 37K15, 35Q55, 37K10

Retrieve articles in all journals with MSC (2010): 37K40, 37K15, 35Q55, 37K10

Additional Information

Johanna Michor
Affiliation: Faculty of Mathematics, University of Vienna, Nordbergstrasse 15, 1090 Wien, Austria – and – International Erwin Schrödinger Institute for Mathematical Physics, Boltzmanngasse 9, 1090 Wien, Austria

Keywords: Spatial asymptotics, Ablowitz–Ladik hierarchy
Received by editor(s): September 16, 2009
Published electronically: July 20, 2010
Additional Notes: This research was supported by the Austrian Science Fund (FWF) under Grant No. V120
Dedicated: Dedicated with great pleasure to Peter W. Michor on the occasion of his 60th birthday
Communicated by: Peter A. Clarkson
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia